Do the helminth parasites of wood mice interact? / Behnke, J. M.; Gilbert, F. S.; Abu-Madi, M. A.; Lewis, J. W.

In: Journal of Animal Ecology, Vol. 74, No. 5, 01.09.2005, p. 982-993.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)982-993
Number of pages12
JournalJournal of Animal Ecology
Volume74
Issue number5
DOIs
Publication statusPublished - 1 Sep 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24092997